# SDR USAAD98210

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW-PIT - FLT 1220 - DURING GEAR EXTENSION PRIOR TO LANDING, THE CREW RECEIVED A LEFT MAIN GEAR UNSAFE INDICATION.  THE GEAR WAS CYCLED WITH THE SAME RESULT.  THE EMERGENCY EXTENSION HANDLE WAS PULLED BUT STILL HAD THE UNSAFE LIGHT.  THE EMERGENCY GEAR EXTENSION HANDLE WAS STOWED AND THE GEAR THEN INDICATED SAFE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE GEAR FITTINGS DRY.  THE GEAR WAS LUBRICATED, SEVERAL RETRACTION CYCLES PERFORMED, AND A FREE FALL CHECK PERFORMED.  (M)
